| Model Number |
305U223 |
| Medical Device Problem Codes |
Calcified (1077); Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 10 years and 11 months post implant of this 23mm mosaic aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reasons for evaluation were reported as mild biatrial dilatation, indeterminate left ventricular diastolic function, severe eccentric/paravalvular aortic valve regurgitation posteriorly at the site of the bioprosthetic surgical aortic valve replacement, mildly thickened and calcified mitral valve suggesting myxomatous change, mild central mitral valve regurgitation, mild central tricuspid valve regurgitation, not well-visualized inferior vena cava, grade 1 atherosclerosis to the aortic arch and descending aorta, moderate to severe aortic regurgitation, trace mitral regurgitation, and trace tricuspid regurgitation.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B2, b5 and imf (annex f) code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that on (b)(6) 2026, the patient successfully had an aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.